# SDR MASA20210223057

- Difficulty date: February 14, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTIONS [FS=785 TO FS= 847+16, STGR 15LH/RH] CORRECTIVE ACTION: SEAT RAILS WERE REPLACED PER CRJ 900AMM 53-00-400-801 CONF A07.
